# SDR IPXA09156546

- Difficulty date: June 25, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 9,763 hours, 6,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C REPAIR SURVEY SEQ 126-F1-05 DOUBLER UNDER TAIL BALL IS GOUGED IN SEVERAL PLACES.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW A300 SRM 53-10-12 FIG 210.
